# SDR CA980916007

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Part number: 72740252001
- Condition: Malfunctioned
- Location: Rudder
- Part time: 16,838 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER NOT INDICATING FULL LEFT TRAVEL.  RUDDER POSITION SYNCRO TRANSMITTER LEVER (P/N 72740252-001) AND BRACKET (P/N 72760297101) FOUND WORN.  BRACKET AND LEVER REPLACED.  PART TC:  25,770.
